# SDR UPS04842226

- Difficulty date: April 2, 2004
- Submitted: April 21, 2004
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- Aircraft time: 75,659 hours, 24,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 561214815
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 CIRCUMFERENTIAL TIE BRACKET IS CRACKED AT LONG 3L AND 3R AT APPROX STATION 1790.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT ANGLE IAW DWG 5612148 AND SRM 51-1-21, 51-1-20D.
